# SDR COM60405

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1005
- Condition: Defective
- Location: Rt Te Flap
- Part time: 799 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS WHEN FLAPS SELECTED DOWN FOR LANDING.  REPLACED THE RT FLAP BRAKE AND POSITION SENSOR UNIT.
